# SDR CA991028068

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2400 · Electrical Power System
- Part: Connector
- Condition: Contaminated
- Location: Power Input
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) SUSPECT WATER CAUSED SHORTING ON POWER INPUT PORTION OF CIRCUIT BREAKER PANEL - PERHAPS SOME WINDOW OPEN OR LEAK (HIGH WINDS CAN FORCE SIDE WINDOW TO OPEN SLIGHTLY).  ALSO NOTED SOME COPILOT INSTRUMENT LIGHTS, ALSO NOT WORKING ( A SEPARATE PROBLEM).  FOUND BURNT TRANSISITOR ON LIGHT DIMMER ASSY LOCATED ON BULKHEAD FORWARD OF COPILOT'S RUDDER PEDALS.  A PLASTIC GASKET ON THE ASSY SEEMED TO HAVE CAUSED THE SMOKE AND SMELL.  SUBMITTER STATED THE BURNT TRANSISTOR APPEARS TO HAVE BEEN CAUSED BY A SHORT COMING FROM A PUSHED IN POST LIGHT BULB ASSY ON THE COPILOT'S SIDE.
